Authors: Božin, Vladimir 
Lakić, Nikola
Marković, Vladimir
Mateljević, Miodrag
Title: Unique extremality
Journal: Journal d'Analyse Mathematique
Volume: 75
First page: 299
Last page: 338
Issue Date: 1-Jan-1998
Rank: M21
ISSN: 0021-7670
DOI: 10.1007/BF02788704
Publisher: Springer Link
Project: NSF grant DMS 9706769

Show full item record

SCOPUSTM   
Citations

53
checked on May 20, 2024

Page view(s)

51
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.